Home / Journals / Mathematics & Statistics / American Journal of Theoretical and Applied Statistics
Vol. 6, Issue 6, November 2017
Frequency: Bimonthly
ISSN Print: 2326-8999
Recommend to Library
American Journal of Theoretical and Applied Statistics (AJTAS) publishes papers developing and analyzing new methods for any field of statistics. It is expected that the papers give interesting and novel contributions to statistical theory and its applications at a good mathematical level. The results should be presented in form of theorems together with their mathematical proofs, which should not be merely routine calculations. Additionally, a discussion of the results and their value for the theory or for applications could be a valuable addition, as well as numerical results on the efficiency or examples for the applicability of the theoretical results. The topics related to this journal include but are not limited to:
Regression and variance analysis
Design of experiments
Statistical inference foundations
Statistical decision theory
Testing hypotheses
Parameter estimation
Nonparametric methods
Sequential procedures
Statistical data analysis
Actuarial science
Biostatistics
Business analytics
Chemometrics
Demography
Econometrics
Environmental statistics
Epidemiology
Geostatistics
Editorial Board
More
Zafer Kucuk Department of Statistics and Computer Sciences, Faculty of Sciences, Karadeniz Technical University
Trabzon, Turkey
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
Dheeraj Pawar
Department of Statistics, Amity Institute of Applied Sciences, Amity University
Noida, Uttar Pradesh, India
Kasani Prudhvi
Department of Mathematics, University College of Science, Osmania University
Hyderabad, Telangana, India
Peer Reviewers
More
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
Related SciencePG Frontiers
More
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931